# SDR IPXA2019121850170

- Difficulty date: December 13, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 66,228 hours, 17,025 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: ARC0503504
- Condition: Corroded
- Location: Rt Wingte Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SVR/H O/B FLAP UPPER O/B ACTUATOR ATTACH LUG HAS PITTING CORROSION IN THE BORE.REPAIRED CORRODED R/H FLAP UPPER O/B ATTACH LUG IAW UPS EO MD11-5740-74906-B.
